Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Took Atripla Twice a Day for Five Days by Accident
Aug 1, 2012

Hello,

I know you wondering how I managed to do this (I put my pills in a pill organizer and have separate morning and night containers...I noticed today that I had Atripla in BOTH containers.) I am assuming that I have been taking double doses for since I last filled the boxes five days ago. Is this something I need to report right away to my doctor? I haven't had any significant side effects although I haven't felt like myself but thought that was due to other stress factors going on in my life. Just making sure I don't need to get checked out for anything.

Thanks!

Response from Dr. Henry

Taking Atripla twice a day for 5 days would generally not result in major problems other than higher risk for brain/central nervous system side effects--recommend informing your HIV Provider with discussion about whether your current supply of meds will lastOK until next refill. KH



Previous
Dr. Henry Please help...
Next
Tingling in Legs and Feet

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement